On the structure of locally finite pure semisimple Grothendieck categories
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 23 (1982) no. 4, p. 397-406
@article{CTGDC_1982__23_4_397_0,
     author = {Simson, Daniel},
     title = {On the structure of locally finite pure semisimple Grothendieck categories},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {23},
     number = {4},
     year = {1982},
     pages = {397-406},
     zbl = {0513.18006},
     mrnumber = {693506},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1982__23_4_397_0}
}
Simson, Daniel. On the structure of locally finite pure semisimple Grothendieck categories. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 23 (1982) no. 4, pp. 397-406. http://www.numdam.org/item/CTGDC_1982__23_4_397_0/

1 M. Auslander, Large modules over Artin algebras, Algebra, Topology and Category Theory, A collection of papers in honor of S. Eilenberg, Academic Press, 1976, 1-17. | MR 424874 | Zbl 0442.16025

2 G. Drozdowski& D. Simson, Quivers of pure semisimple type, Bull. Acad. Polon. Sci., Sér. Sc. Math. Astron. Phys. 27 (1979), 33-40. | MR 539329 | Zbl 0449.18002

3 P. Gabriel, Des catégories abéliennes, Bull. Soc. Math. France 90 (1962), 323-448. | Numdam | MR 232821 | Zbl 0201.35602

4 Z. Leszczynski & D. Simson, Note on pure semisimple Grothendieck categories and the exchange property, Bull. Acad. Polon. Sci., Sér. Sc. Math. Astron., Phys. 27 (1979), 41-46. | MR 539330 | Zbl 0408.18007

5 N. Popescu, Abelian categories with applications to rings and modules, Acad. P ress, 1973. | MR 340375 | Zbl 0271.18006

6 C.M. Ringel, Representations of K-species and bimodules, J. Algebra 41 (1976), 269-302. | MR 422350 | Zbl 0338.16011

7 D. Simson, On pure global dimension of locally finitely presented Grothendieck categorie s, Fund. Math. 96 (1977), 91- 116. | MR 480690 | Zbl 0361.18010

8 D. Simson, On pure semisimple Grothendieck categories I, Fund. Math. 100 (1978), 211- 22 2. | MR 509547 | Zbl 0392.18012

9 D. Simson, On pure semisimple Grothendieck categories II, Id. 110 (1980), 107. | MR 600584 | Zbl 0393.18011

10 D. Simson, Categories of representations of species, J. Pure & Appl. Algebra 14 (1979), 101-114. | MR 515489 | Zbl 0396.18004

11 D. Simson, On the structure of pure semisimple Grothendieck categories, Proc. Conf. Darstellungstheorie Endlich dimensionaler Algebren, Oberwolfach 1977.

12 M.A. Sweedler, Hopf algebras, Benjamin, New York, 1969. | MR 252485 | Zbl 0194.32901

13 L. Witkowski, On coalgebras and linearly topological rings, Colloq. Math. 40 1979), 207-218. | MR 547861 | Zbl 0418.16022